# SDR AU970954

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage Fwd Web
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD WEB FORWARD FACE CRACKED IN THE FOLLOWING AREAS:- 1. THREE CRACKS LOCATED AT RBL 5.7 UNDER RADAR SCANNING SUPPORT  BRACKETS - CRACK LENGTHS 15MM (0.59IN), 20MM (0.787IN) AND  24MM (0.944IN) 2. ONE CRACK LOCATED AT LBL 5.7 UNDER RADAR SCANNING SUPPORT BRACKETS - CRACK LENGTH 23MM (0.905IN) 3. ONE CRACK RUNNING VERTICALLY ADJACENT TO BLO JUST ABOVE WL  1845 - CRACK LENGTH 18MM (0.708IN) FOUND DURING ULTRASONIC AND EDDY CURRENT INSPECTIONS IAW ER
